Dr. Dorothee Frey

Research Interests

Harmonic analysis and operator theory with applications to PDEs


  1. (With B. Nieraeth) Weak and strong type A^1-A^\infty estimates for sparsely dominated operators.
    The Journal of Geometric Analysis (2018). Online First.
    DOI 10.1007/s12220-018-9989-2

  2. (With F. Bernicot) Sobolev algebras through a "carré du champ" identity.
    Accepted for publication in Proceedings of the Edinburgh Mathematical Society.
    Available at arXiv:1612.00280

  3. (With I. Bailleul, F. Bernicot) Space-time paraproducts for paracontrolled calculus, 3d-PAM and multiplicative Burgers equations.
    Accepted for publication in Annales scientifiques de l'ENS (2017).
    Preprint: arXiv:1506.08773.

  4. (With F. Bernicot) Riesz transforms through reverse Hölder and Poincaré inequalities.
    Mathematische Zeitschrift 284, 791–826 (2016).
    Preprint: arXiv:1503.02508.

  5. (With F. Bernicot, S. Petermichl) Sharp weighted norm estimates beyond Calderón-Zygmund theory.
    Analysis & PDE 9, No. 5, 1079-1113 (2016).
    Preprint: arXiv:1510.00973.

  6. (With A. McIntosh, P. Portal) Conical square function estimates and functional calculi for perturbed Hodge-Dirac operators in L^p.
    Journal d'Analyse Mathématique 134, no. 2, 399–453 (2018).
    Preprint: arXiv:1407.4774.

  7. (With F. Bernicot, T. Coulhon) Sobolev algebras through heat kernel estimates.
    Journal de l'École polytechnique — Mathématiques 3, 99-161 (2016).
    Available at jep.cedram.org.

  8. Appendix to I. Bailleul, F. Bernicot, Heat semigroup and singular PDEs.
    Journal of Functional Analysis 270 (no. 9), 3344–3452 (2016).
    Preprint: arXiv:1501.06822.

  9. (With F. Bernicot, T. Coulhon) Gaussian heat kernel bounds through elliptic Moser iteration.
    Journal de Mathématiques Pures et Appliquées (9) 106, No. 6, 995-1037 (2016). DOI: 10.1016/j.matpur.2016.03.019.
    Preprint: arXiv:1407.3906 .

  10. (With P. Auscher) On the well-posedness of parabolic equations of Navier-Stokes type with BMO^{-1} data.
    Journal of the Institute of Mathematics of Jussieu. FirstView (2015). DOI: 10.1017/S1474748015000158.
    Preprint: arXiv:1412.8407.

  11. (With F. Bernicot) Pseudodifferential operators associated with a semigroup of operators.
    Journal of Fourier Analysis and Applications 20 (no. 1), 91–118 (2014). Preprint: arXiv:1212.2349.

  12. Paraproducts via H^\infty-functional calculus.
    Revista Matematica Iberoamericana 29 (no. 2), 635-663 (2013). Preprint: arXiv:1107.4348.

  13. (With P. C. Kunstmann) A T(1)-Theorem for non-integral operators.
    Mathematische Annalen 357 (no. 1), 215-278 (2013). Preprint: arXiv:1107.4347.


Paraproducts via H^\infty-functional calculus and a T(1)-Theorem for non-integral operators, KIT Karlsruhe, 2011 (http://digbib.ubka.uni-karlsruhe.de/volltexte/1000022796).